# SDR P2EA99185

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5270 · Door Warning System
- Part: Socket
- Condition: Inoperable
- Location: Equipment Door
- Component: 693735211
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MCI - FLT 301 - AIR RETURN, NO EMERGENCY DECLARED, LANDING UNEVENTFUL.  AT APPROXIMATELY 1,000 FEET AGL, MASTER CAUTION LIGHT CAME ON, EQUIPMENT DOOR LIGHT CAME ON, AND UNABLE TO PRESSURIZE.  SECURED E/E DOOR CLOSED.   DEFERRED MEL 52-3 C1 NR M005564 PER MAINTENANCE CONTROL 'EQUIP' LIGHT SOCKET BAD.  REPLACED DOOR WARNING LIGHT MODULE PER MM 52-71-0, OPS CHECK NORMAL.  THIS CLEARS DEFERRAL M005564.  (X)
